Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

I stopped taking this pill about 5-6 months ago now trying to conceive.Why is it taking me this long to conceive or is everyone different ? pregnant ?

Hi I am 19 years old will be 20 next July. I was taking a contraceptive pill for a year called Noriday. While taking this pill I didnt have any periods as I was told to take it constantly and not miss any days!! I stopped taking this pill about 5-6 months ago as myself and my partner are trying to concieve. My periods are back to normal and are fairly regular but I still havent conceived. I've been told that because I had no periods for so long it takes time for the cycle to get back to normal but Im worried that there might be a problem!! Why is it taking me this long to concieve or is everyone different?? Please give me some answers what should i do?
Asked On : Wed, 12 Oct 2011
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response

Thanks for writing to us.

The effect of oral pills reverses as soon as you stop taking them. The ovulation also returns back to normal in 2-3 months. In your case the delay in conception might be due to wrong timing of intercourse. You should calculate your fertile days to have better chances of conceiving. You need not worry. If you do not succeed in next 4-5 months after having regular sex in fertile days then you can consult a gynecologist to rule out the organic causes.

I hope this information has been both informative and helpful for you.


Dr. Praveen Tayal

Answered: Thu, 13 Oct 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor